OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.16 (1984) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6381

Title: On exact quadrature formulas for algebraic polynomials
Sulle formule di quadratura esatte per polinomi algebrici
Authors: Guerra, Sergio
Issue Date: 1984
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Sergio Guerra, "Sulle formule di quadratura esatte per polinomi algebrici", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 16 (1984), pp. 28-39.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
16 (1984)
Abstract: Si delinea una teoria generale delle formule di quadratura esatte per polinomi algebrici. Al fine di una loro possibile classificazione si introduce la nozione di rango, si stabilisce un criterio per la determinazione del relativo grado di precisione, un criterio atto a decidere del segno del nucleo di Peano e, infine, un criterio generale di convergenza.
A general theory of quadrature formulae which are exact for algebraic polynomials is outlined. In order to classify them the notion of rank is introduced; criteria for the determination of the related degree of precision and the signum of Peano’s kernel and, also, a general convergence theorem are stated.
URI: http://hdl.handle.net/10077/6381
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.16 (1984)

Files in This Item:

File Description SizeFormat
GuerraRendMat16.pdf646.07 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.